# SDR QXEA0000621

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 3,671 hours, 5,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FIRE DETECTION SYSTEM IN BATHROOM SOUNDS OCCASIONALLY.  APPEREARS TO BE ASSOCIATED WITH BUMPS OR RAPID AIRCRAFT MOVEMENTS.  REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
